# SDR CA070122009

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 8,811 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EC649358CN
- Part serial: 109913
- Condition: Failed
- Location: Nr 4
- Part time: 755 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) NR 4 CYILINDER FAILED, BURNING VARIOUS ENGINE COMPARTMENT WIRING AND DUCTING. (TC NR 20070122009)
